Alert archive / Arizona / High Wind Warnings in 2010
High Wind Warning 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this high wind warning at Apr 21, 2010, 10:16 AM MST for Coconino County, Navajo County, Arizona. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 21, 2010, 10:16 AM MST (17:16 UTC)
- Expired
- Apr 21, 2010, 5:30 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 117 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 11:16 AM MST | NON-TSTM WND GST 64 | Tuba City, AZ | |
| Apr 21, 11:30 AM MST | DUST STORM | 10 W Winslow, AZ | DUST STORM CLOSED I-40 WEST OF WINSLOW UNTIL 530 PM MST |
| Apr 21, 12:03 PM MST | NON-TSTM WND GST 60 | Winslow, AZ | |
| Apr 21, 3:01 PM MST | NON-TSTM WND GST 60 | Two Guns, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 498 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
265 WWUS75 KFGZ 211716 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1016 AM MST WED APR 21 2010 AZZ012-013-220130- /O.UPG.KFGZ.WI.Y.0007.000000T0000Z-100422T0300Z/ /O.NEW.KFGZ.HW.W.0003.100421T1716Z-100422T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE 1016 AM MST WED APR 21 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE TO DEVELOP THIS MORNING AND WILL CONTINUE THROUGH MUCH OF THE DAYLIGHT HOURS. * WINDS: SUSTAINED SOUTHWEST WINDS OF 40 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH ARE EXPECTED. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ALONG INTERSTATE 40 FROM TWIN ARROWS EAST TO THE NAVAJO AND APACHE COUNTY LINE. IN ADDITION TO THE STRONG WINDS...AREAS OF BLOWING DUST ARE LIKELY ACROSS THE LITTLE COLORADO RIVER VALLEY INCLUDING INTERSTATE 40 FROM TWIN ARROWS TO WINSLOW...AND INDIAN ROUTE 15 FROM LEUPP TO DILKON. VISIBILITIES OF 1/4 MILE HAVE BEEN REPORTED AND MOTORISTS ARE URGED TO USE CAUTION IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>011-015>017-039-220130- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-100422T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...FLAGSTAFF...SHOW LOW 1016 AM MST WED APR 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE TO DEVELOP THIS MORNING AND WILL CONTINUE THROUGH MUCH OF THE DAYLIGHT HOURS. * WINDS: SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ALONG PORTIONS OF INTERSTATE 40 AND HIGHWAY 89 NEAR FLAGSTAFF. IN ADDITION TO THE STRONG WINDS...AREAS OF BLOWING DUST ARE POSSIBLE NORTH AND EAST OF FLAGSTAFF AND ACROSS THE CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ014-040-220130- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-100422T0300Z/ LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...ST. JOHNS...SPRINGERVILLE...DILKON 1016 AM MST WED APR 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE TO DEVELOP THIS MORNING AND WILL CONTINUE THROUGH MUCH OF THE DAYLIGHT HOURS. * WINDS: SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ALONG INTERSTATE 40 EAST TO THE NEW MEXICO BORDER. AREAS OF BLOWING DUST ARE LIKELY ACROSS THE LITTLE COLORADO RIVER VALLEY INCLUDING INTERSTATE 40 FROM TWIN ARROWS TO WINSLOW... AND INDIAN ROUTE 15 FROM LEUPP TO DILKON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
1 follow-up statement
863 WWUS75 KFGZ 220030 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 530 PM MST WED APR 21 2010 AZZ012-013-220130- /O.CAN.KFGZ.HW.W.0003.000000T0000Z-100422T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE 530 PM MST WED APR 21 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED ACROSS THE WARNING AREA AS A COLD FRONT CONTINUES TO PASS THROUGH THE REGION. SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH 6 TO 7 PM MST...THEN DECREASE TO 10 TO 15 MPH OVERNIGHT. BLOWING DUST THAT HAS CAUSED TRAVEL DIFFICULTIES TODAY SHOULD CONTINUE TO DIMINISH AS WINDS DECREASE AND LIGHT SHOWERS AFFECT THE AREA. $$ AZZ009-015-016-220130- /O.CAN.KFGZ.WI.Y.0007.000000T0000Z-100422T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- INCLUDING THE CITY OF...FLAGSTAFF 530 PM MST WED APR 21 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE MOGOLLON RIM AS THE COLD FRONT HAS MOVED EAST OF THE AREA. FOR THE REST OF TODAY...EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH TO DECREASE TO LESS THAN 15 MPH AFTER 8 PM MST. $$ AZZ010-011-017-039-220300- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-100422T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...SHOW LOW 530 PM MST WED APR 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...THEN DECREASE AFTER A COLD FRONT PASSES. * WINDS: SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH WILL CONTINUE THROUGH EARLY EVENING. LOCALLY STRONGER GUSTS ARE LIKELY NEAR ISOLATED THUNDERSTORMS. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ALONG PORTIONS OF INTERSTATE 40 IN EASTERN ARIZONA. AREAS OF BLOWING DUST ARE POSSIBLE ACROSS THE CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ014-040-220300- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-100422T0300Z/ LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...ST. JOHNS...SPRINGERVILLE...DILKON 530 PM MST WED APR 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THROUGH EARLY THIS EVENING. * WINDS: SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL CONTINUE. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT IN THE ADVISORY AREA. LOCALIZED AREAS OF BLOWING DUST WILL BE POSSIBLE THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this high wind warning went out at Apr 21, 9:40 AM MST, 36 minutes earlier.
Area forecast discussion, Apr 21, 9:40 AM MST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 940 AM MST WED APR 21 2010 .SYNOPSIS...AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS ARIZONA BRINGING RAIN AND SNOW SHOWERS...STRONG AND GUSTY WINDS AND AREAS OF BLOWING DUST TO THE REGION. SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE THROUGHOUT THE DAY...INCREASING IN COVERAGE AND INTENSITY...AS THE COLD FRONT MOVES FROM WEST TO EAST TODAY AND TONIGHT. SCATTERED RAIN AND SNOW SHOWERS WILL LINGER THROUGH FRIDAY MORNING...ALONG WITH BELOW NORMAL TEMPERATURES. && .DISCUSSION... A STRONG CLOSED LOW WITH WILL MOVE ACROSS THE STATE TODAY THROUGH FRIDAY. IN ADVANCE OF THIS SYSTEM...WINDS WILL INCREASE SUBSTANTIALLY ACROSS THE AREA TODAY...BECOMING SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH. AREAS OF BLOWING DUST ARE LIKELY TO DEVELOP...ESPECIALLY ACROSS PORTIONS OF THE LITTLE COLORADO RIVER AND CHINLE VALLEYS. A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF NRN AZ TODAY DUE TO THE WINDY CONDITIONS THAT ARE EXPECTED TO DEVELOP. THE COLD FRONT IS CURRENTLY LOCATED IN WESTERN AZ AND SHOULD MOVE ACROSS THE CENTRAL PORTION OF THE STATE BY MIDDAY AND INTO EASTERN AZ BY EARLY THIS EVENING. RAIN AND SNOW SHOWERS...AND A FEW THUNDERSTORMS...WILL DEVELOP ALONG THE COLD FRONT. ALTHOUGH INSTABILITY IS MARGINAL...ENOUGH LOW-LEVEL AND DEEP-LAYER SHEAR IS PRESENT FOR THE POSSIBILITY OF ORGANIZED THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND STRONG AND GUSTY WINDS ARE POSSIBLE. WILL NEED TO MONITOR THE SITUATION CAREFULLY THIS AFTERNOON. THE CURRENT FORECAST PACKAGE LOOKS GOOD AND NO UPDATES ARE NEEDED AT THIS TIME. && .PREVIOUS DISCUSSION.//245AM//...A SIGNIFICANT CHANGE IN WEATHER WILL TAKE PLACE ACROSS AZ OVER THE NEXT SEVERAL DAYS AS AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM MOVES ACROSS THE SOUTHWEST. A STRONG AND DEEP CLOSED LOW WITH CENTRAL HGHTS OF ABOUT 540 DAM WILL APPROACH AND MOVE ACROSS THE STATE TODAY THROUGH FRIDAY. IN ADVANCE OF THIS SYSTEM...WINDS WILL INCREASE SUBSTANTIALLY ACROSS THE AREA TODAY BECOMING SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH. AREAS OF BLOWING DUST ARE LIKELY TO DEVELOP... ESPECIALLY ACROSS THE LITTLE COLORADO RIVER VALLEY AND THE CHINLE VALLEY AREAS. A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF NRN AZ TODAY. THE COLD FRONT WAS LOCATED IN FAR WESTERN AZ EARLY THIS MORNING AND SHOULD MOVE ACROSS THE CENTRAL PORTION OF THE STATE BY MIDDAY AND INTO EASTERN AZ BY EARLY THIS EVENING. RAIN AND SNOW SHOWERS...AND A FEW THUNDERSTORMS...WILL DEVELOP ALONG THE COLD FRONT. ALTHOUGH BUOYANT INSTABILITY IS ONLY MARGINAL...ENOUGH LOW-LEVEL AND DEEP-LAYER SHEAR IS PRESENT FOR THE POSSIBILITY OF ORGANIZED THUNDERSTORMS CAPABLE OF PRODUCING HAIL AND STRONG DOWNBURST WINDS. WILL NEED TO MONITOR THE SITUATION CAREFULLY THIS AFTERNOON. THE UPPER LOW WILL MOVE VERY SLOWLY ACROSS AZ OVER THE NEXT SEVERAL DAYS AND RAIN AND SNOW SHOWERS WILL CONTINUE THROUGH FRIDAY BEFORE SLOWLY DIMINISHING. FOR TODAY...SNOW LEVELS WILL START OUT WELL ABOVE 9500 FEET...FALLING TO 5500-6500 FEET BY THURSDAY MORNING...THEN FALLING A BIT MORE BY EARLY FRIDAY. EXPECT ABOUT 1/4 TO 1/2 INCH OF RAIN ACROSS THE LOWER ELEVATIONS AND 1/2 TO 3/4 INCH OF WATER EQUIVALENT ACROSS THE HIGHER TERRAIN FOR THE PERIOD WEDNESDAY THROUGH FRIDAY. TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS...CAN BE EXPECTED MAINLY FOR ELEVATIONS ABOVE 7000 FEET. THE UPPER LEVEL LOW WILL EJECT TO THE NORTHEAST BY EARLY SATURDAY WITH NEAR SEASONABLE TEMPS EXPECTED FOR THE WEEKEND AND EARLY NEXT WEEK. ANOTHER STRONG PACIFIC STORM SYSTEM WILL APPROACH THE SOUTHWEST BY THE MIDDLE OF NEXT WEEK BRINGING ANOTHER ROUND OF STRONG WINDS... COLD TEMPERATURES...AND RAIN AND SNOW SHOWERS TO NRN AZ. && .AVIATION...FOR THE 18Z PACKAGE...A COLD FRONT MOVING THROUGH NORTHERN ARIZONA WILL PRODUCE SCATTERED TO NUMEROUS RAIN/HIGH ELEVATION SNOW SHOWERS WITH A FEW THUNDERSTORMS ALONG THE FRONTAL BAND. EXPECT STRONG SOUTHWEST SURFACE WINDS 20 TO 30 KTS WITH GUSTS 35-45 KTS TODAY. PERIODS OF MVFR AND LOCAL IFR CONDITIONS WILL DEVELOP ALONG AND BEHIND THE COLD FRONT IN SHOWERS. SNOW LEVELS WILL FALL TO NEAR 6000 FT BEHIND THE FRONT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A PACIFIC STORM SYSTEM WILL MOVE INTO ARIZONA TODAY WILL PRODUCE MOSTLY RAIN UNTIL LATE AFTERNOON WHEN SNOW LEVELS DROP TO AROUND 6000 FEET ACROSS THE WESTERN ZONES. EXPECT STRONG SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS FROM 35 TO 50 MPH. MIN RH LEVELS WILL REMAIN ABOVE 20 PERCENT. ON THURSDAY...RAIN AND SNOW SHOWERS WILL CONTINUE WITH BELOW NORMAL HIGH TEMPERATURES. STORM TOTAL LIQUID EQUIVALENT...RAIN AND MELTED SNOW...AMOUNTS ARE FORECAST TO RANGE FROM 0.30 TO 0.60 INCHES. FRIDAY THROUGH SUNDAY...BELOW NORMAL TEMPERATURES ARE FORECAST TO CONTINUE ON FRIDAY WITH LOW CHANCES FOR SHOWERS. EXPECT WARMER AND DRIER CONDITIONS OVER THE WEEKEND. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 7 AM TO 8 PM MST TODAY FOR AZZ009>017-039- 040. && PUBLIC.........................JVC/DB AVIATION/FIRE WEATHER..........RB VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 21, 6:00 AM MST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 600 AM MST WED APR 21 2010 AZZ004>018-037>040-220700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 600 AM MST WED APR 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM AND COLD FRONT WILL MOVE ACROSS THE STATE TODAY. AHEAD OF THE COLD FRONT...SOUTHWEST WINDS WILL INCREASE BECOMING 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE LITLE COLORADO RIVER VALLEY WHERE AREAS OF BLOWING DUST ARE LIKELY AND MAY CAUSE TRAVEL DIFFICULTY ON INTERSTATE 40 NEAR WINSLOW. A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTHERN ARIZONA UNTIL 8 PM THIS EVENING. RAIN AND SNOW SHOWERS...AND A FEW THUNDERSTORMS...WILL ACCOMPANY THE COLD FRONT AS IT MOVES ACROSS THE STATE. THE STRONGEST THUNDERSTORMS MAY BE CAPABLE OF PRODUCING HAIL AND STRONG DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:53 PM MST | Areal Flood Advisory | FGZ | Apache | 23 hr |
Nearby
High Wind Warnings in Arizona, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.